Help.........am I still not using enough??
Cecilia from new Zealand here.
I have been on progesterone now for 3 weeks, and this week, I can't stop crying and my anxiety attacks/etc have returned.
My hot flushes started to ease, but this week they are worse than ever.
I can't really tell you have much I am using ,as I can't find out how to measure it (in mgs), but I am using 2 tsps...(can you tell me how many mgs, are in 1 tsp)... twice a day, and sometimes I put more on when my headaches get bad again.
You may not remember, but I have severe hypothyroidism, and have read that progesterone stimulates the thyroid.
I think this may be happening too, as I am finding I am getting my hyperthyoidism symptoms back, so have eased back on thyroxine again.
I realise I am making all my symptoms worse since using progesterone, but I wanted to check with you as to whether I should still be pushing my dosage up even more?????
If so, I will have to borrow more money to put in another order soon, but will wait until I hear back from you.
Having to use so much to feel better, is hard on the old pocket, but I know from all the reading I am doing, that it will be worth it in the end.
I know I have to feel worse to get better, but the old crying, rage and anxiety is taking it's toll.
It took me 3yrs to ease the bad anxiety attacks, so getting it back now, is quite a struggle.
I look forward to reading your reply.